MAUDE Adverse Event Report: TELEFLEX MEDICAL HOR ENDO APPLIER, M/L, 45CM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOR ENDO APPLIER, M/L, 45CM; APPLIER, SURGICAL, CLIP
Model Number IPN914989
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
It was reported that "applicator is not holding the clips, unable to hold the clip".
 
Additional Manufacturer Narrative
(b)(4).Per customer provided information the dhr for the alleged defective instrument was reviewed and found completely without any irregularities.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All 10 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer, tecomet, reported: "the dhr for the returned instrument was reviewed and found complete without any irregularities.The alleged instrument was produced by aesculap, inc.Kenosha wi facility as part of a 10 pc lot in april of 2020.It was found that this order was made from the correct materials and components and all approved processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet - kenosha's manufacturing processes.Evaluation of the returned device shows that one of the jaws is bent/damaged.We are able to validate this complaint for the returned instrument since in its current state it will not pick up a clip from the cartridge.We are unable to determine what caused one of the jaws to become bent damaged and misaligned to the other jaw but mishandling of this device at the end user's facility is suspected.All 10 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
HOR ENDO APPLIER, M/L, 45CM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15477340
Report Number3011137372-2022-00187
Device Sequence Number12279673
Product Code GDO
UDI-Device Identifier24026704710212
UDI-Public24026704710212
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914989
Device Catalogue Number338170
Device Lot Number06A2097694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer11/04/2022
03/18/2024
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/07/2022
03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown